MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT CREA CARTRIDGE; CREA+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT CREA CARTRIDGE; CREA+ CARTRIDGE
Catalog Number 03P84-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, abbott point of care was contacted by a customer regarding i-stat crea cartridges that yielded a suspected discrepant creatinine result of 3.17 mg/dl on a patient.There was no patient information available at the time of this report.Return product is not available for investigation.Method; date; collected; tested; crea (mg/dl); sample: alinity; (b)(6) 2022; ni; 11:42; 3.17; venous whole blood.I-stat; (b)(6) 2022; 12:18; 12:23; 2.0; venous whole blood.There are no injuries associated with this event.At this time there is no reason to suspect a malfunction exists.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident # (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 10-feb-2022.A review of the device history record confirmed the lot passed finished goods release criteria.Retained cartridge testing for the lot met the acceptance criteria found in q04.01.003 rev.Ag, appendix 1- product complaint level 2 and level 3 investigation procedure.No deficiency has been identified.

Brand Name
I-STAT CREA CARTRIDGE
Common Device Name
CREA+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
Manufacturer (Section G)
ABBOTT POINT OF CARE CANADA LTD.
185 corkstown road
K2H 8 V4
CA   K2H 8V4
Manufacturer Contact
linda maczuszenko
400 college road
princeton, NJ 08540
6136885949
MDR Report Key13415718
Report Number2245578-2022-00016
Device Sequence Number5232533
Product Code CGL
UDI-Device Identifier10054749000125
UDI-Public10054749000125
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K973292
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/24/2022
Device Catalogue Number03P84-25
Device Lot NumberA21299
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/05/2022
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date02/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexMale